# SDR UPS97823004

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FRAME F/S 940 AT LONGERON 12R HAS DEEP DRILL START.  REPAIRED IAW DHC SK-894-585 (REF UPS ENRG FILE NR DC8-53-1794).
